# SDR RU3A202001274006

- Difficulty date: January 24, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- Aircraft time: 12,108 hours, 5,557 cycles
- System (JASC): 2700 · Flight Control System
- Part: Actuator
- Part number: 5435005028
- Part serial: 271
- Condition: Failed
- Location: Horizontal Stab
- Part time: 54 hours, 30 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED WITH FLAPS 20 DEGREES DURING TAKEOFF ROLL AT 135 KIAS. STAB ACTUATOR WAS REPLACED
